Right dose of progesterone

by Claudia
(Chicago IL)

Hello,

It’s the second time I post. I currently take 800mg of progesterone and I’m still constipated (sorry TMI),crave sweets and have a big appetite, my joints are aching (I’ve doubled the dose of painkillers I take), sleep is not consistently restorative. I’m dealing with an early spotting and an extended period. This month I started spotting on day 21-22, but got my full period about 3 days later. I'm currently still spotting even if I’m officially on day 10-11.

First time I wrote,you advised me to increase my dose to 400mg and stay there, but it wasn’t enough. I'm taking double and looks like it’s still not enough. My mom has dealt with estrogen dominance her whole life not knowing what it actually was. I assume (based on my symptoms) I’m the same. I take 5000-10000 vitamin D, eat cruciferous, but not sure what else to do.
Can you please help me?


Comments for Right dose of progesterone

Click here to add your own comments

Apr 19, 2019
XENOESTROGENS
by: Anonymous

Xenoestrogens. It is what you are eating and putting on your body! 300 chemicals women are exposed to before they even eat breakfast!
Get rid of all the chemicals' in your house.....personal care items should not be full of chemicals. Stop wearing makeup. takes 1 to 3 months for your body to rid of xenos. Anything you put on your body bypasses the liver and builds up in your body!

Apr 21, 2019
Thank you!
by: Anonymous

I’ve made the switch about a year ago. Took DIM and calcium d glucarate for about 6 months and still am on detox supplements for my liver. I know coffee is also a big problem. I quit drinking it 3 weeks ago, but still having decaf.

The recovery process is long and pretty though. I wonder if I don’t take the estrogen dominance from my mom and therefore my body will always make large amounts of estrogen no matter what I do to keep it in balance.

Apr 23, 2019
Right dose of progesterone
by: Joy

Hi Claudia

I am surprised that things haven't improved for you. Please read this page on Constipation. Craving sweets could indicate Insulin Resistance.

Apart from what has previously been advised, I can't suggest anything else. It could be that your body is taking longer to adjust, it can take 2-6 months before positive results are achieved, longer if symptoms are severe.

Apr 25, 2019
Blood work
by: Sharon Hawkins

Hi,

Please get a complete blood panel of your hormones done. Check your cortisol. Progesterone will feed your adrenals. So if you are upping your progesterone that high, you are jacking your adrenaline and cortisol. That can make you wack out.. Start with that first.

Apr 25, 2019
Thyroid lab work
by: Sharon Hawkins

Get your thyroid hormones checked too. Progesterone has a major impacted on thyroid. Which can cause constipation but your pain meds will also do that too.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...